# SDR COMA0260193

- Difficulty date: March 14, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 7,601 hours, 7,810 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5529 STALL FAIL MESSAGE AFTER T/O.RESET THE STALL COMPUTER - SYSTEM CHECK NORMAL.
